# SDR CALA2023061601878

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 77,710 hours, 33,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: D53113440121000
- Condition: Dented
- Location: Lh Side Fuselag
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT SIDE FUSELAGE 29 INCH AFT OF FWD BULK HEAD 8 INCH BELOW STATIC AREA .047. MOVING TO DIAGRAM FOR DENT TYPE 1,  BACK INTO AIRBUS SRM REQUIREMENTS CAPITAL D IS .100 AND LITTLE D IS 19 INCHES.MOVING WITHIN R4 OR R5 AS THAT SHOWS A 45 DEGREE ANGLE FROM THE CENTER OF 12.8" AND OUR DAMAGE IS 19" FROM THE CENTER OF THE STATIC 53-11-11-283-012, THE AREA HAS BEEN IDENTIFIED  AS AREA 2. TO FIGURE 4 IT IS DETERMINED THAT THE DAMAGE DOES NOT FALL OF THE STATIC PORT PROBE. WE ALSO SEE THAT R3 HAS A MAX DISTANCE PORT PROBE. REQUEST DIP. AERODYNAMIC REQUIREMENTS FOR ALLOWABLE DAMAGE AND DENTS, DIMENSION A IS 1.0" AS PER SRM 53-00-11-283-005 FIGURE 001 SHEET 53-00-11-283-004, 2. PROCEDURE (3) AERODYNAMIC 01. REQUEST DIP APPROVED DIP PER SRM TASK 53-11-11-283-012 FIGURE 7 FOR DENT TOMC-APPROVAL FROM SC1ELBYC COMMENT LOCATED AT LH FRAME 3 AREA APPROXIMATELY 8 INCHES BELOW STATIC PORT AREA. DENT DIMENSION A=1", D=.1", X=3.8", AND Y=3.1". DENT NOT IN RIVETED OR STIFFENED AREA AND MEETS THE AERODYNAMIC REQUIREMENTS FOR RVSM. TYPE 1 DENT IN ZONE 1, AREA 2, CATEGORY C, REQUIRES PERMANENT REPAIR WITHIN 5000FC OR 10000FH FROM NOW. DIP 53-DIP PLEASE UPDATE TEXT WITH DENT LOCATION IN RELATION TO FRAME AND STRINGER NUMBER. INCLUDE THE EXACT MEASUREMENTS OF DENT REF SRM 53-11-11-283-012 FIGURE 1 SHEET 1 (A,D,X, AND Y DIMENSIONS) MAKE NOTE IF DENT IS IN RIVETED OR STIFFENED AREA. PHOTO ADDED PREVIOUS PHOTO INCORRECT, ATTACHE 2 PHOTOS ARE CORRECT OF DENT FOUND DENT TO BE WITHIN ALLOWABLE LIMITS
